Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Martingale convergence via the square function


Author: Louis H. Y. Chen
Journal: Proc. Amer. Math. Soc. 83 (1981), 125-127
MSC: Primary 60G42
DOI: https://doi.org/10.1090/S0002-9939-1981-0619996-6
MathSciNet review: 619996
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By exploiting the natural setting of a convergence theorem of Burkholder, a direct and elementary proof of the theorem is given. This proof is also new for the martingale convergence theorem and the martingale transform convergence theorem which are corollaries to the above-mentioned convergence theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G42

Retrieve articles in all journals with MSC: 60G42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0619996-6
Keywords: Martingale convergence, square function, martingale transform
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society